# SDR SWIA200819839

- Difficulty date: July 5, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 11,264 hours, 7,151 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 13932212
- Part serial: 04061H6819
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"R WINDOW HEAT" MESSAGE INFLIGHT.  REPLACED RIGHT WINDOW PER CRJ MM 56-12-01.  OPS CHECK GOOD.
